# SDR REXA2013040400716

- Difficulty date: April 4, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 18,511 hours, 15,910 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ON LANDING THE LEFT THRUST REVERSER WOULD NOT DEPLOY, GOT THE YELLOW ICON ON N1.
